# SDR UPS205578

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mid Chord
- Part number: 651986219
- Condition: Corrosion
- Location: Bs 302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON LT MID CHORD BETWEEN DOGHOUSE FLOOR AND BS 302 LBL 15 WL 170.  CORROSION REMOVED OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED LT MID CHORD IAW SRM 51-30-2, 51-30-4 AND MM 51-20-151.
